Linear preservers of rc-majorization on matrices
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1275-1288 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Let $A$, $B$ be $n \times m$ matrices. The concept of matrix majorization means the $j$th column of $A$ is majorized by the $j$th column of $B$ and this is done for all $j$ by a doubly stochastic matrix $D$. We define rc-majorization that extended matrix majorization to columns and rows of matrices. Also, the linear preservers of rc-majorization will be characterized.
Let $A$, $B$ be $n \times m$ matrices. The concept of matrix majorization means the $j$th column of $A$ is majorized by the $j$th column of $B$ and this is done for all $j$ by a doubly stochastic matrix $D$. We define rc-majorization that extended matrix majorization to columns and rows of matrices. Also, the linear preservers of rc-majorization will be characterized.
DOI : 10.21136/CMJ.2024.0301-24
Classification : 15A86, 15B51
Keywords: matrix majorization; linear preserver; permutation
@article{10_21136_CMJ_2024_0301_24,
     author = {Soleymani, Mohammad},
     title = {Linear preservers of rc-majorization on matrices},
     journal = {Czechoslovak Mathematical Journal},
     pages = {1275--1288},
     year = {2024},
     volume = {74},
     number = {4},
     doi = {10.21136/CMJ.2024.0301-24},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0301-24/}
}
TY  - JOUR
AU  - Soleymani, Mohammad
TI  - Linear preservers of rc-majorization on matrices
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 1275
EP  - 1288
VL  - 74
IS  - 4
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0301-24/
DO  - 10.21136/CMJ.2024.0301-24
LA  - en
ID  - 10_21136_CMJ_2024_0301_24
ER  - 
%0 Journal Article
%A Soleymani, Mohammad
%T Linear preservers of rc-majorization on matrices
%J Czechoslovak Mathematical Journal
%D 2024
%P 1275-1288
%V 74
%N 4
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0301-24/
%R 10.21136/CMJ.2024.0301-24
%G en
%F 10_21136_CMJ_2024_0301_24
Soleymani, Mohammad. Linear preservers of rc-majorization on matrices. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 4, pp. 1275-1288. doi: 10.21136/CMJ.2024.0301-24

Cité par Sources :